# SDR USAA2013032900001

- Difficulty date: March 28, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 59,451 hours, 8,898 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EXIT SIGN FELL DOWN.  MAINTENANCE INSTALLED FWD EXIT SIGN.
